Asymptotic equivalence of unique variance estimators in marginal and conditional factor analysis models

Ihara, Masamori, Kano, Yutaka . Statistics & Probability Letters 1992. 14 :337-341

Locate this article in:

Bibtex

@article{CIS-108895,
  Author = {Ihara, Masamori and Kano, Yutaka},
  Title = {Asymptotic equivalence of unique variance estimators in marginal and conditional factor analysis models},
  Journal = {Statistics & Probability Letters},
  Volume = {14},
  Year = {1992},
  Pages = {337--341},
  Keywords = {Maximum likelihood, Generalized least squares}
}

Similar articles